# SDR AALA202112130210

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N414AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 9359
- Aircraft time: 5,145 hours, 1,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT FALLING OFF AT SEAT 31C. SECURED LIGHT IAW AMM 33-51-18, OPS CHECK GOOD.
